# SDR GTIA2025050538897

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 28,133 hours, 12,517 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Isis
- Part number: C16786EA01
- Part serial: C16786016943
- Condition: Inoperative
- Location: Cockpit
- Part time: 28,130 hours, 12,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT: STAND BY ISIS FAILED-R/R ISIS IAW AMM 34-22-25 OP CHECK GOOD
